# SDR SWAA2021121452120

- Difficulty date: December 11, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737
- Aircraft serial: 34162
- Aircraft time: 56,686 hours, 33,737 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Faulty
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FORWARD FAIRING ACCESS DOOR WONT CLOSE ; / [01] R&R'D DOOR PER MM 52-49-01 OPS CHK NORMAL
